Minimization of the temporal measure of a multi-layer cycle
Doklady Akademii Nauk, Tome 152 (1963) no. 6, pp. 1329-1330
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_6_a15,
author = {V. A. Zyatitskii},
title = {Minimization of the temporal measure of a multi-layer cycle},
journal = {Doklady Akademii Nauk},
pages = {1329--1330},
year = {1963},
volume = {152},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_6_a15/}
}
V. A. Zyatitskii. Minimization of the temporal measure of a multi-layer cycle. Doklady Akademii Nauk, Tome 152 (1963) no. 6, pp. 1329-1330. http://geodesic.mathdoc.fr/item/DAN_1963_152_6_a15/